# SDR SWIA202265272

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N834SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15458
- Aircraft time: 5,823 hours, 4,935 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 878505 : CAPTAINÂ€™S SIDE WINDSHIELD HAS A DARK BROWN LINE AND SUBSTANTIAL DELAMINATION IN THE UPPER RIGHT CORNER.    (FIIGHT 4079 - FILED CLOSED)   REMOVED AND REPLACED LH WINDSHIELD IN REFERENCE TO TASK CARD 56-220-1000-SKY.
